null

Cough, Cold & Flu

Cough, Cold & Flu

  • Acefyl Cough Syp 125ml

    Acefyl Cough Syp 125ml

    ₨: 75.00
    Product Name: Acefyl Cough Syp 125mlProduct Form: SyrupPack Size: 125mlMarketed By: Nabiqasim Industries (Pvt) ltdGeneric Category: XanthinesIngredients: Each 5ml contains: Acefylline 45mg, Diphenhydramine 8mg
    ₨: 75.00
  • Arinac Tab 200mg/30mg 1x10's

    Arinac Tab 200mg/30mg 1x10's

    ₨: 31.00
    Product Description Product Name: Arinac Tab 200mg/30mg 1x10'sProduct Form: TabletsPack Size: 1x10'sMarketed By: ABBOTT LABORATORIES (PAKISTAN) LTDGeneric Category: Cold preparation without Anti-infectivesIngredients: Ibuprofen 200mg, Pseudoephedrine 30mg
    ₨: 31.00
  • benedryl syrup

    benedryl syrup

    GETZ PHARMACEUTICAL

    ₨: 42.00
    Production Description Benadryl (diphenhydramine) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Benadryl is used to treat...
    ₨: 42.00
  • Brufen Cream 30gm

    Brufen Cream 30gm

    ₨: 44.00
    Product Description Product Name: BRUFEN Cream 30gmProduct Form: CreamPack Size: 30gmMarketed By: ABBOTT LABORATORIES (PAKISTAN) LTDGeneric Category: NSAIDIngredients: Ibuprofen 10gm    
    ₨: 44.00
  • BRUFEN PLUS

    BRUFEN PLUS

    ABBOTT LABORATORIES (PAKISTAN) LIMITED

    ₨: 125.96
    Product Description  Ibuprofen is a non-steroidal analgesic, antipyretic and antinflammatory agent. It was the first propionic acid derivative to be used in most countries. Chemically Ibuprofen is (+/-)2-(4-Isobutylphenyl) propionic acid. It...
    ₨: 125.96
  • BRUFIN SYRUP 90ml

    BRUFIN SYRUP 90ml

    ABBOTT LABORATORIES (PAKISTAN) LIMITED

    ₨: 63.00
    Production Description Product Name: Brufen Susp 200mg/5ml 90ml Product Form: SuspensionPack Size: 90mlManufacturer: ABBOTT LABORATORIES (PAKISTAN) LTD Therapeutic Class: NSAID Ingredients: Ibuprofen Indications:  In Pediatric Patients,...
    ₨: 63.00
  • BRUFIN TABLET Ibuprofen:200mg

    BRUFIN TABLET Ibuprofen:200mg

    ABBOTT LABORATORIES (PAKISTAN) LIMITED

    ₨: 445.00
    Product Description Ibuprofen is a non-steroidal analgesic, antipyretic and antinflammatory agent. It was the first propionic acid derivative to be used in most countries. Chemically Ibuprofen is (+/-)2-(4-Isobutylphenyl) propionic acid. It reduces...
    ₨: 445.00